American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] V. V. Vlasov and N. A. Rautian. Properties of solutions of integro-differential equations arising in heat and mass transfer theory. Trans. Moscow Math. Soc. 75 (2014) 185-204.
Abstract, references, and article information   
View Article: PDF

[2] Uwe Franz, Fumio Hiai and Éric Ricard. Higher order extension of L\"owner's theory: Operator $k$-tone functions. Trans. Amer. Math. Soc. 366 (2014) 3043-3074.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Vlasov. On some classes of integro-differential equations on the half-line and related operator functions. Trans. Moscow Math. Soc. 73 (2012) 121-138.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Grieser. Monotone unitary families. Proc. Amer. Math. Soc. 141 (2013) 997-1005.
Abstract, references, and article information   
View Article: PDF

[5] Ciprian Foias and Jaydeb Sarkar. Contractions with polynomial characteristic functions I. Geometric approach. Trans. Amer. Math. Soc. 364 (2012) 4127-4153.
Abstract, references, and article information   
View Article: PDF

[6] A. B. Aleksandrov and V. V. Peller. Functions of perturbed dissipative operators. St. Petersburg Math. J. 23 (2012) 209-238. MR 2841671.
Abstract, references, and article information   
View Article: PDF

[7] S. Albeverio and A. K. Motovilov. Operator Stieltjes integrals with respect to a spectral measure and solutions of some operator equations. Trans. Moscow Math. Soc. 72 (2011) 45-77.
Abstract, references, and article information   
View Article: PDF

[8] Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl. Function spaces for conditionally positive definite operator-valued kernels. Math. Comp. 81 (2012) 1551-1569.
Abstract, references, and article information   
View Article: PDF

[9] L. N. Nikol′skaya and Yu. B. Farforovskaya. Hölder functions are operator-Hölder. St. Petersburg Math. J. 22 (2011) 657-668. MR 2768964.
Abstract, references, and article information   
View Article: PDF

[10] Armin Rainer. Quasianalytic multiparameter perturbation of polynomials and normal matrices. Trans. Amer. Math. Soc. 363 (2011) 4945-4977. MR 2806697.
Abstract, references, and article information   
View Article: PDF

[11] M. S. Bichegkuev. To the theory of infinitely differentiable semigroups of operators. St. Petersburg Math. J. 22 (2011) 175-182. MR 2668123.
Abstract, references, and article information   
View Article: PDF

[12] Mitsuru Uchiyama. Operator monotone functions, positive definite kernels and majorization. Proc. Amer. Math. Soc. 138 (2010) 3985-3996. MR 2679620.
Abstract, references, and article information   
View Article: PDF

[13] S. ter Horst. Relaxed commutant lifting: Existence of a unique solution. Proc. Amer. Math. Soc. 137 (2009) 2697-2707. MR 2497482.
Abstract, references, and article information   
View Article: PDF

[14] Jussi Behrndt. Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces. Proc. Amer. Math. Soc. 137 (2009) 2685-2696. MR 2497481.
Abstract, references, and article information   
View Article: PDF

[15] Gelu Popescu. Unitary invariants in multivariable operator theory. Memoirs of the AMS 200 (2009) MR 2519137.
Book volume table of contents   

[16] D. Z. Arov and N. A. Rozhenko. $J_{\lowercase {p},\lowercase {m}}$-inner dilations of matrix-valued functions that belong to the Carathéodory class and admit pseudocontinuation. St. Petersburg Math. J. 19 (2008) 375-395. MR 2340706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gelu Popescu. Multivariable Bohr inequalities. Trans. Amer. Math. Soc. 359 (2007) 5283-5317. MR 2327031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dmitry S. Kalyuzhnyi-Verbovetzkii and Victor Vinnikov. Non-commutative positive kernels and their matrix evaluations. Proc. Amer. Math. Soc. 134 (2006) 805-816. MR 2180898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Alpay and I. Gohberg. Pairs of selfadjoint operators and their invariants. St. Petersburg Math. J. 16 (2005) 59-104. MR 2069002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij. Data-sparse approximation to the operator-valued functions of elliptic operator. Math. Comp. 73 (2004) 1297-1324. MR 2047088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. S. Ryu and M. K. Im. A measure-valued analogue of Wiener measure and the measure-valued Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4921-4951. MR 1926843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lance Nielsen. Effects of absolute continuity in Feynman's operational calculus. Proc. Amer. Math. Soc. 131 (2003) 781-791. MR 1937417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward Kissin and Victor S. Shulman. On a problem of J. P. Williams. Proc. Amer. Math. Soc. 130 (2002) 3605-3608. MR 1920040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dale R. Buske. Hilbert modules over a class of semicrossed products. Proc. Amer. Math. Soc. 129 (2001) 1721-1726. MR 1814102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Aurelian Gheondea and Raimund J. Ober. A trace formula for Hankel operators. Proc. Amer. Math. Soc. 127 (1999) 2007-2012. MR 1476131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998) 2185-2227. MR 1422908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gilles Pisier. A polynomially bounded operator on Hilbert space which is not similar to a contraction. J. Amer. Math. Soc. 10 (1997) 351-369. MR 1415321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Schlüchtermann. A note on multiplication of strong operator measurable functions . Proc. Amer. Math. Soc. 123 (1995) 2815-2816. MR 1260179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2